MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 07/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee revision on (b)(6) 2021.Approximately 1 month after the 1st revision the patient had a 2nd revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Event or Problem Description
Additional information-post operative diagnosis: left knee septic arthritis.Left knee poly exchange/ antibiotic beads.Significant tissue loss at the most inferior aspect of the capsule was noted and the prior sutures were cut and excised.Thorough debridement of extra capsular tissue was well as a thorough synovectomy and debridement of the intracapsular tissue was performed using electrocautery as well as a rongeur.The polyethylene liner was removed at this time and debridement of the posterior capsules was performed.The patient was then brought to the recovery room in stable condition.There is no additional information.
 
Additional Manufacturer Narrative
D10.Concomitants: 5233175 02-020-11-0245 - truliant ps cem fem ps cem left sz 4.5, 6089823 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t, 3009021250 a10012 - gps implant kit v2.H3.Investigation results-the cause of the patient¿s left knee septic arthritis and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient had a surgery for wound dehiscence one month previous to this event.Per the ifu: the patient should be cautioned to monitor activities and protect the replaced joint from unreasonable stresses and follow the written instructions of the physician with respect to follow-up care and treatment.Patients should be informed that their weight and activity level may affect the longevity of the implant.Device was released appropriately.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
TRULIANT TIB IMP PSC INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17397670
Report Number1038671-2023-01779
Device Sequence Number5955342
Product Code JWH
UDI-Device Identifier10885862305350
UDI-Public10885862305350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-022-44-4509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale